# SDR SWAA2015121146996

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 64,537 hours, 51,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 65C38646
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRUCTURE STABILIZER STRAP CRACKED AT BS 312, INSIDE MAIN E & E COMPARTMENT.  REPAIRED STRAP IAW SRM.
